On compact almost complex manifolds, we defined two parabolic flows, which are called the almost Hermitian flow and the almost Hermitian curvature flow in . We show that the uniform equivalence between almost Hermitian metrics and the solution to the almost Hermitian flow by using the method in . This uniform equivalence holds for the almost Hermitian curvature flow as well.
This work was supported by JSPS KAKENHI Grant Number JP19K14543.
"Uniform equivalence between almost Hermitian metrics and the solution to the almost Hermitian flow." Kodai Math. J. 44 (1) 20 - 46, March 2021. https://doi.org/10.2996/kmj44102